Document Detail


Steroid-induced recurrent myocardial ischemia.
MedLine Citation:
PMID:  25155001     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
We report the case of a female patient under oral prednisolone therapy due to a diagnosis of idiopathic intracranial hypertension with papilledema. Unfortunately, short-term treatment with prednisolone caused an unusual complication in the patient, i.e., recurrent myocardial ischemia. Possible mechanisms leading to this complication were evaluated in the light of current knowledge.
Authors:
Ufuk Yildirim; Okan Gulel; Korhan Soylu; Serkan Yuksel; Mahmut Sahin
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-8-22
Journal Detail:
Title:  Revista portuguesa de cardiologia : orgao oficial da Sociedade Portuguesa de Cardiologia = Portuguese journal of cardiology : an official journal of the Portuguese Society of Cardiology     Volume:  -     ISSN:  2174-2030     ISO Abbreviation:  Rev Port Cardiol     Publication Date:  2014 Aug 
Date Detail:
Created Date:  2014-8-26     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8710716     Medline TA:  Rev Port Cardiol     Country:  -    
Other Details:
Languages:  ENG; POR     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2013 Sociedade Portuguesa de Cardiologia. Published by Elsevier España. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  [Analysis and identification of peptide epitope of the fifth stage larvae of Angiostrongylus cantone...
Next Document:  Global longitudinal strain as a potential prognostic marker in patients with chronic heart failure a...